Alert archive / Michigan / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 33, NWS Grand Rapids, MI

June 10, 2020Allegan County, Ottawa County, Van Buren County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 10, 2020, 11:12 AM EDT for Allegan County, Ottawa County, Van Buren County, Michigan. It was in force for 71 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 11:12 AM EDT (15:12 UTC)
Expired
Jun 10, 2020, 12:23 PM EDT
In force
71 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allegan County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 44 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 11:40 AM EDTTSTM WND DMGHamilton, MIROOF TILES BLOWN OFF HOME. MANY LARGE BRANCHES DOWN. TIME ESTIMATED FROM RADAR.
Jun 10, 11:42 AM EDTTSTM WND GST 61Macatawa, MIBUOY STATION HLNM4 HOLLAND HARBOR.
Jun 10, 11:45 AM EDTTSTM WND DMG2 N Drenthe, MIBARN ROOF DAMAGE, POWER POLE DOWN, TREES DOWN NEAR VRIESLAND. TIME ESTIMATED FROM RADAR.
Jun 10, 11:45 AM EDTTSTM WND GST 732 S Holland, MI
Jun 10, 11:49 AM EDTTSTM WND GST 593 Nne Drenthe, MIMEASURED GUST AT OTTAWA EXECUTIVE AIRPORT.
Jun 10, 11:50 AM EDTTSTM WND DMG2 N Drenthe, MIDAMAGE TO A WELL-CONSTRUCTED BARN IN VRIESLAND.
Jun 10, 11:52 AM EDTTSTM WND DMG3 Ne Zeeland, MICHICKEN COOP BLOWN OVER. TIME ESTIMATED.
Jun 10, 11:55 AM EDTTSTM WND DMGHolland, MIEMERGENCY MANAGEMENT REPORTS A SEMI TRUCK FLIPPED OVER. STREET LIGHTS ARE KNOCKED DOWN. THERE ARE SOME TREES ON HOMES.
Jun 10, 11:59 AM EDTTSTM WND GST 512 Se Bauer, MISTATION MIHUDSO46.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 10, 10:59 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1134 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 218 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1134 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
218 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

951 
WUUS53 KGRR 101512
SVRGRR
MIC005-139-159-101645-
/O.NEW.KGRR.SV.W.0033.200610T1512Z-200610T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Rapids MI
1112 AM EDT Wed Jun 10 2020

The National Weather Service in Grand Rapids has issued a

* Severe Thunderstorm Warning for...
  Allegan County in southwestern Michigan...
  Northwestern Van Buren County in southwestern Michigan...
  Ottawa County in southwestern Michigan...

* Until 1245 PM EDT.

* At 1112 AM EDT, a severe thunderstorm was located 12 miles 
  northwest of South Haven, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Holland...             Grand Haven...         Allegan...
  South Haven...         Hudsonville...         Zeeland...
  Coopersville...        Ferrysburg...          Spring Lake...
  Bangor...              Fennville...           Saugatuck...
  Beechwood...           Jenison...             Van Buren SP...
  Allendale...           Dorr...                Covert...
  Ganges...              Conklin...             

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4246 8625 4270 8620 4298 8622 4312 8627
      4312 8591 4320 8591 4320 8579 4277 8578
      4277 8564 4223 8606 4225 8635
TIME...MOT...LOC 1511Z 220DEG 51KT 4249 8649 

HAIL...<.75IN
WIND...60MPH
 
$$

CAS
3 follow-up statements
744 
WWUS53 KGRR 101532
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1132 AM EDT Wed Jun 10 2020

MIC005-139-159-101645-
/O.CON.KGRR.SV.W.0033.000000T0000Z-200610T1645Z/
Allegan MI-Van Buren MI-Ottawa MI-
1132 AM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR ALLEGAN...NORTHWESTERN VAN BUREN AND OTTAWA COUNTIES...

At 1132 AM EDT, severe thunderstorms were located along a line
extending from 6 miles west of Holland SP to near Saugatuck to near
Fennville to 8 miles northeast of South Haven, moving northeast at 65
mph.

These are very dangerous storms.

HAZARD...85 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be heavily damaged or destroyed. Homes and businesses 
         will have substantial roof and window damage. Expect 
         extensive tree damage and power outages.

Locations impacted include...
Holland...             Grand Haven...         Allegan...
South Haven...         Hudsonville...         Zeeland...
Coopersville...        Ferrysburg...          Spring Lake...
Bangor...              Fennville...           Saugatuck...
Beechwood...           Jenison...             Van Buren SP...
Allendale...           Dorr...                Covert...
Ganges...              Conklin...             

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4246 8625 4270 8620 4298 8622 4312 8627
      4312 8591 4320 8591 4320 8579 4277 8578
      4277 8564 4223 8606 4225 8635
TIME...MOT...LOC 1532Z 225DEG 57KT 4281 8632 4271 8618 4262 8613 4247
8614

HAIL...<.75IN
WIND...85MPH
 
$$

DUKE
034 
WWUS53 KGRR 101613
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1213 PM EDT Wed Jun 10 2020

MIC005-159-101622-
/O.CAN.KGRR.SV.W.0033.000000T0000Z-200610T1645Z/
Allegan MI-Van Buren MI-
1213 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR ALLEGAN AND NORTHWESTERN VAN
BUREN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southwestern and west central Michigan.

LAT...LON 4287 8606 4292 8612 4298 8622 4312 8627
      4312 8591 4320 8591 4320 8579 4277 8578
      4279 8590
TIME...MOT...LOC 1612Z 215DEG 47KT 4312 8605 4308 8584 4302 8578 4287
8579

$$

MIC139-101645-
/O.CON.KGRR.SV.W.0033.000000T0000Z-200610T1645Z/
Ottawa MI-
1213 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR OTTAWA COUNTY...

At 1212 PM EDT, severe thunderstorms were located along a line
extending from 5 miles east of Fruitport to near Coopersville to near
Walker to near Grandville, moving northeast at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Grand Haven...         Hudsonville...         Coopersville...
Ferrysburg...          Spring Lake...         Allendale...
Jenison...             Conklin...             Wright...
Crockery Lake...       Lamont...              Bauer...
Grand Valley...        Jamestown...           Vriesland...
Olive Center...        Nunica...              Eastmanville...
Marne...               West Olive...          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms have produced widespread 
wind damage across Ottawa County. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4287 8606 4292 8612 4298 8622 4312 8627
      4312 8591 4320 8591 4320 8579 4277 8578
      4279 8590
TIME...MOT...LOC 1612Z 215DEG 47KT 4312 8605 4308 8584 4302 8578 4287
8579

HAIL...<.75IN
WIND...60MPH
 
$$

DUKE
729 
WWUS53 KGRR 101623
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1223 PM EDT Wed Jun 10 2020

MIC139-101632-
/O.CAN.KGRR.SV.W.0033.000000T0000Z-200610T1645Z/
Ottawa MI-
1223 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA COUNTY IS CANCELLED...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southwestern and west central Michigan.

LAT...LON 4287 8606 4292 8612 4298 8622 4312 8627
      4312 8591 4320 8591 4320 8579 4277 8578
      4279 8590
TIME...MOT...LOC 1620Z 220DEG 51KT 4321 8594 4317 8573 4311 8567 4296
8568

$$

DUKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 11:11 AM EDT, 1 minute earlier.

Area forecast discussion, Jun 10, 11:11 AM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1111 AM EDT Wed Jun 10 2020

LATEST UPDATE...
Update

.SYNOPSIS...
Issued at 330 AM EDT Wed Jun 10 2020

- Severe Thunderstorms This Afternoon

- Cooler End of the Week, But Hazardous Beach Conditons Into Thursday

&&

.UPDATE...
Issued at 1112 AM EDT Wed Jun 10 2020

The thunderstorms are moving across the I-94 area, west of Jackson
as I write this. The storms will continue to develop into a solid
line of storms that will reach the eastern sections by mid
afternoon. Strong winds are the greatest threat with these storms.
There is strong low level moisture transport, focused on the I-69
area early this afternoon. the low level jet axis by mid afternoon
will be just east of US-131 and there will be speed convergence
as the core of the low level jet at 4 pm will be south of our CWA.
Add to that a strong upper jet crossing the area with unusually
strong upper level wave, it's clear there is a significant severe
storm threat today.

&&

.DISCUSSION...(Today through next Tuesday)
Issued at 330 AM EDT Wed Jun 10 2020

-Severe Thunderstorms This Afternoon-

As the remnants of Cristobal continues to move northwards into
Ontario, an negatively tilted trough with a compact vorticity max
will shift northeastward out of the central US into the Great
Lakes region. At the surface, a trailing cold front associated
with the larger scale trough will sweep eastward across the state
this afternoon and evening.

Ahead of this trailing cold front which will act as our focus for
thunderstorm activity, deep layer shear will increase to over 50
knots as a mid level speed max of 70 to 80 knots noses into the
state. Simultaneously, daytime heating/destabilization will
increase MLCAPE values towards 2000 J/kg. A mixed storm mode can
be expected, with discrete cells to start at initiation, filling
in to become a line with bowing segments as it progresses into the
central part of the state.

All that said, storms are expected to initiate between Noon-2 PM
this afternoon in far southwest lower MI, then progress east into
the late afternoon and evening becoming increasingly more
widespread, especially east of US-131. Our primary concern for
these storms will be damaging winds, especially with line
segments, but large hail and even a few tornadoes will be
possible.

-Cooler End of the Week, But Hazardous Swim Conditons Into Thursday-

Into Thursday, light showers will wrap around the western flank of
the trailing low pressure system as breezy winds shift westerly.
This will bring cooler and less humid air to end the week.
High temperature will be near 10 to 15 degrees below normal by
Friday and Saturday, with expected highs in the mid to upper 60s
range.

While general weather should be fairly quiet, beach conditions will
be very hazardous to swimmers today and Thursday. Wave heights
will peak towards 8 feet overnight Wednesday into Thursday, then
will gradually subside into Thursday afternoon.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 718 AM EDT Wed Jun 10 2020

Some areas of MVFR and isolated IFR can be expected through the
afternoon in thunderstorms. Large hail and wind gusts over 50
knots are possible with some of the storms. The greatest threat
will be from LAN to JXN from 18Z to 21Z.

&&

.MARINE...
Issued at 330 AM EDT Wed Jun 10 2020

There will be a lull in winds this morning, then sustained winds
will increase with gusts reaching gales by this evening on the
backside of the storm system this afternoon. This will build wave
heights towards the 8 feet range before winds gradually diminish
Thursday afternoon as a surface low departs.

&&

.HYDROLOGY...
Issued at 330 AM EDT Tue Jun 9 2020

Following rainfall amounts of around 0.5 to local amounts up to 1.0
inch Tuesday afternoon and evening primarily across the Muskegon
and western Grand Basins, an additional 0.5 to 1.0 inch of
rainfall will be possible this afternoon and evening especially
across southern and easter Lower Michigan. Any impactful flooding
is still expected to be fairly localized, and minimal impacts are
expected for larger rivers/streams as they should be able to
handle an inch of rain. We will however want to be careful to
monitor any possible training of convection that may result in
increased flooding impacts.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement through Thursday evening for MIZ037-043-
     050-056-064-071.

LM...Gale Warning until 2 AM EDT Thursday for LMZ844>849.

&&

UPDATE...WDM
SYNOPSIS...Thielke
DISCUSSION...Thielke
AVIATION...Ostuno
HYDROLOGY...Thielke
MARINE...Thielke
Hazardous weather outlook, Jun 10, 4:52 AM EDT, 6 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
452 AM EDT Wed Jun 10 2020

MIZ037>040-043>046-050>052-056>059-064>067-071>074-110900-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
452 AM EDT Wed Jun 10 2020

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

There is a moderate risk of severe weather today. Thunderstorms
with hail and damaging wind gusts up to hurricane force are
expected from late morning through late afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed by this afternoon.

LMZ844>849-110900-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
452 AM EDT Wed Jun 10 2020

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

South gales to 40 knots will pose a hazard to mariners.
Thunderstorms with wind gusts over storm force are also possible
this morning into the afternoon.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

In the hours before

Local storm report, Jun 10, 7:53 AM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
753 AM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 AM     NON-TSTM WND GST 2 W GRAND HAVEN         43.06N 86.26W
06/10/2020  M52 MPH          LMZ846             MI   MESONET

            MESONET STATION XGHL GRAND HAVEN LIGHT.

0252 AM     NON-TSTM WND GST 1 ENE NORTON SHORES     43.17N 86.23W
06/10/2020  M51 MPH          MUSKEGON           MI   ASOS

            ASOS STATION KMKG MUSKEGON COUNTY AIRPORT.

0228 AM     NON-TSTM WND GST 3 NE SHELBY             43.64N 86.33W
06/10/2020  M49 MPH          OCEANA             MI   MESONET

            MESONET STATION AU347 HART-SHELBY OCEANA
            COUNTY AIRPORT.

0202 AM     NON-TSTM WND GST 17 W KEELER             42.12N 86.49W
06/10/2020  M47 MPH          LMZ844             MI   MESONET

            MESONET STATION XSTJ ST. JOSEPH PIER.

0204 AM     NON-TSTM WND GST 1 NW NORTON SHORES      43.17N 86.26W
06/10/2020  M46 MPH          MUSKEGON           MI   MESONET

            MESONET STATION EW5817 NORTON SHORES.

0439 AM     NON-TSTM WND GST 2 S HOLLAND             42.75N 86.10W
06/10/2020  M46 MPH          ALLEGAN            MI   ASOS

            ASOS STATION KBIV W MICH REGIONAL ARPT.

0130 AM     NON-TSTM WND GST MACATAWA                42.77N 86.20W
06/10/2020  M45 MPH          OTTAWA             MI   MESONET

            NOAA NOS STATION HLNM4 HOLLAND HARBOR.

0415 AM     NON-TSTM WND GST 2 ENE LUDINGTON         43.97N 86.40W
06/10/2020  M45 MPH          MASON              MI   AWOS

            AWOS STATION KLDM LUDINGTON MASON.

&&

CAS
Special weather statement, Jun 10, 9:33 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Grand Rapids MI
933 AM EDT Wed Jun 10 2020

MIZ044>046-050>052-056>059-064>067-071>074-101445-
Clinton-Isabella-Gratiot-Ingham-Calhoun-Mecosta-Allegan-Ottawa-Barry-
Van
Buren-Jackson-Kalamazoo-Montcalm-Muskegon-Ionia-Eaton-Newaygo-Kent-
933 AM EDT Wed Jun 10 2020

...STRONG THUNDERSTORMS DEVELOPING THIS MORNING...

At 930 AM EDT, strong to severe thunderstorms were developing in
northeast Illinois and northern Indiana. These storms were moving
northeast at 45 mph.

The storms will move into Southwest Lower Michigan after 10 AM.
Scattered clusters of thunderstorms are expected to develop across
much of Lower Michigan during the day.

Damaging wind gusts over 60 mph, falling trees, and power outages
are the greatest concern today. Isolated large hail greater than an
inch in diameter is possible. A tornado is also possible. Cloud to
ground lightning strikes are a danger in any thunderstorm.

The storms today will develop and move quickly. Stay close to
shelter. When thunder roars, go indoors. Be aware of large trees
that could fall onto powerlines and homes. Prepare for the
possibility of a power outage. Have more than one way to receive
warnings from the National Weather Service.

LAT...LON 4207 8622 4224 8622 4224 8637 4249 8625
      4295 8622 4347 8646 4347 8604 4382 8604
      4381 8461 4347 8461 4346 8437 4278 8436
      4278 8416 4208 8413 4207 8414
TIME...MOT...LOC 1318Z 208DEG 38KT 4149 8678

CAS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:03 PM EDTSpecial Marine WarningGRR69 min
Jun 9, 8:05 PM EDTSevere Thunderstorm WarningGRRAllegan, Barry, Kalamazoo, Van Buren55 min
Jun 9, 9:31 PM EDTSevere Thunderstorm WarningGRRBarry, Ionia, Kent, Montcalm33 min
Jun 9, 11:45 PM EDTSevere Thunderstorm WarningGRRNewaygo34 min
Jun 9, 11:54 PM EDTSpecial Marine WarningGRR47 min
Jun 10, 12:17 AM EDTSevere Thunderstorm WarningGRRAllegan, Ottawa21 min
Jun 10, 1:16 AM EDTSevere Thunderstorm WarningGRRAllegan22 min
Jun 10, 9:33 AM EDTSpecial Weather StatementGRRAllegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 12 more72 min
Jun 10, 10:13 AM EDTSpecial Marine WarningGRR92 min
Jun 10, 11:06 AM EDTSevere Thunderstorm WarningGRRAllegan, Barry, Kalamazoo84 min
Jun 10, 11:20 AM EDTSpecial Marine WarningGRR85 min
Jun 10, 11:29 AM EDTSevere Thunderstorm WarningGRRKent77 min
Jun 10, 12:00 PM EDTSevere Thunderstorm WarningGRRClinton, Ionia90 min
Jun 10, 12:09 PM EDTSevere Thunderstorm WarningGRRMecosta, Montcalm, Muskegon, Newaygo70 min
Jun 10, 12:28 PM EDTSevere Thunderstorm WarningGRRGratiot32 min
Jun 10, 12:51 PM EDTSevere Thunderstorm WarningGRRClare, Gratiot, Isabella, Osceola57 min
Jun 10, 1:29 PM EDTSevere Thunderstorm WarningGRRKalamazoo61 min
Jun 10, 1:47 PM EDTSevere Thunderstorm WarningGRRCalhoun43 min
Jun 10, 1:50 PM EDTSevere Thunderstorm WarningGRRAllegan, Barry40 min
Jun 10, 2:07 PM EDTSevere Thunderstorm WarningGRREaton53 min
Jun 10, 2:25 PM EDTSevere Thunderstorm WarningGRRCalhoun, Jackson65 min
Jun 10, 2:39 PM EDTSevere Thunderstorm WarningGRREaton, Ingham66 min
Jun 10, 3:05 PM EDTSevere Thunderstorm WarningGRRJackson40 min
Jun 10, 3:18 PM EDTAreal Flood AdvisoryGRREaton, Ingham3 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.